Has anyone experienced hair loss while taking myrbetriq? I've been taking 50 mg for 3 months and I've lost 3/4 of my hair.
I have been taking Myrbetriq for 3 months now. I am experiencing EXTREME hair loss?
Question posted by Jakeandjustinsmom on 22 Feb 2016
Last updated on 17 December 2022 by Vito9
I took myrbetriq for 2 months, almost right away I started losing my hair, it took me 2 months to realize why. It was the myrbetriq, it’s been 2.5 weeks since I stopped taking it, and still losing handfuls. Could someone tell me when this will stop, and will it grow back again.
I also have been taking myrbetriq for about four or five months n lost so much of my hair that im getting bald spots. This is horrible it helps my bladder pressure but i dont want to be completely bald so i think im quitting taking this medication. I noticed the hair loss almost immedietly after starting the myrbetriq. Someone please help all of us who are going thru this. It is horrible my hair has never done this before. Please help!!!
Yes! I am loosing hair by the bunches! I starting trying to remember exactly when I starting loosing my hair and I have tracked it down to the time I had bladder repair surgery and then started taking Mybetriq ER 50mg. I thought maybe it could be my thyroid, but after reading here about so many of you loosing your hair after taking this drug, I now believe it is because of the Mybetriq. I think I have taken my last pill of that drug! I have always had thick, curly hair and now it is thin and life-less! Not worth it! Please let me know if you stopped the drug and if so, did your hair start growing back in like it was before you took the drug? Thanks for you response!
- Myrbetriq uses and safety info
- Myrbetriq information for Healthcare Professionals (includes dosage details)
- Side effects of Myrbetriq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.